# SDR YENA2024100801345

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT INTERNAL AREA RH SIDE FROM UPPER TENSION BOLT IN INBORD VERTICAL FLANGE. CRACK DIRECTION IS 10 O'CLOCK, CRACK LENGTH IS 0.080 INCH APPROX IN COCKPIT; (RESOLVED ON W/O: 1311389 TASKCARD: NR-00064) REF: ARM W/O 2024 214/1 N/R 2024-446171
ACCOMPLISHED REPAIR OF THE CRACKS AFFECTING THE WINDSHIELD FRAMING CENTER POST LOWER ATTACHMENT ON AREAS A (BOTH SIDES), C (RH SIDE) AND D1 (BOTH SIDES) I.A.W. EC A24-1231-01 AND EA 53-9035-24 (COVER PLUS PARTS 1 THRU 6) AND AIRBUS RDAF 81453413/003/2024#A. THIS REPAIR IS CLASSIFIED CATEGORY B AND MUST BE INSPECTED AT 27000FC (FH NOT RELEVANT) FROM TIME OF SOLUTION EMBODIMENT AND SUBSEQUENT INSPECTION AT INTERVALS OF 4700FC (FH NOT RELEVANT), METHOD OF INSPECTION HFEC AS PER NTM 53-11-29 OF WINDSHIELD FRAMING AFTER REMOVAL OF MIRROR FITTINGS I.A.W. AIRBUS RDAF 81453413/003/2024#A. TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D, SN: N500X11290U021704, DUE DATE: APR-14-2025; ET EQUIPMENT, P/N: NORTEC 600D, S/N: 60009161631 DUE DATE: MAR-11-2025; CALIPER P/N: 500-196-30,S/N: A21126170 DUE DATE DEC-06-2024; ULTRASONIC THICKNESS GAGE, P/N: 45MG, S/N: 130064101 DUE DATE: DEC-13-2024; FEELER GAUGE P/N: 2ZVC8, S/N: AE-419546, D/D: MAR-28-2025. FUR-A320-56-01777 ASSIGNED.
